| Model Number |
MMT-326A |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump alleged over delivery as fill cannula was recorded in the daily history.Customer was assisted with troubleshooting for low blood glucose level.Customer has been using insulin pump system within 48 hours of reported low blood glucose level.Customer was treated with glucose tablets for low blood glucose level.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of low blood glucose level.No harm requiring medical intervention was reported.The reservoir will not be returned for analysis.